Methods and Applications of Analysis

Some properties of solutions of certain complex linear differential equations with meromorphic doefficients

Benharrat Belaïdi and Abdallah El Farissi

Full-text: Open access

Abstract

In this paper, we investigate the relationship between the solutions, their 1st and 2nd derivatives of some second order linear differential equations and meromorphic function of finite order. We obtain some precise estimates.

Article information

Source
Methods Appl. Anal., Volume 14, Number 4 (2007), 295-306.

Dates
First available in Project Euclid: 4 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.maa/1225813979

Mathematical Reviews number (MathSciNet)
MR2467103

Zentralblatt MATH identifier
1185.34132

Subjects
Primary: 34M10: Oscillation, growth of solutions 30D35: Distribution of values, Nevanlinna theory

Keywords
Linear differential equations Meromorphic solutions Order of growth Exponent of convergence of zeros Exponent of convergence of distinct zeros

Citation

Belaïdi , Benharrat; El Farissi, Abdallah. Some properties of solutions of certain complex linear differential equations with meromorphic doefficients. Methods Appl. Anal. 14 (2007), no. 4, 295--306. https://projecteuclid.org/euclid.maa/1225813979


Export citation